On tilings of the plane

Dress A, Huson D (1987)
Geometriae Dedicata 24(3): 295-310.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; Huson, Daniel
Abstract / Bemerkung
The paper discusses homeomorphic types of (periodic) tilings of the plane in terms of their associated Delaney symbol. Such a symbol consists of a (finite) set D on which three involutions σ0, σ1 and σ2 act from the right such that σ0σ2=σ2σ0 and there are two maps m 01, m 12 : D satisfying certain compatibility conditions. It is shown how the barycentric subdivision of a tiling can be used to define its Delaney symbol and that the symbol characterizes the tiling up to (equivariant) homeomorphisms. Furthermore, it is shown how properties of the tiling can be recognized from corresponding properties of the symbol and how this technique can be used to enumerate various types of tilings with specific properties. If necessary, this enumeration can be done by appropriate computer programs. Among other results, we have been able to vindicate the results by Grünbaum et al., announced in [8]. Finally, some recursive enumeration formulas, based on the Delaney symbol technique, are stated.
Erscheinungsjahr
1987
Zeitschriftentitel
Geometriae Dedicata
Band
24
Ausgabe
3
Seite(n)
295-310
ISSN
0046-5755
Page URI
https://pub.uni-bielefeld.de/record/1654819

Zitieren

Dress A, Huson D. On tilings of the plane. Geometriae Dedicata . 1987;24(3):295-310.
Dress, A., & Huson, D. (1987). On tilings of the plane. Geometriae Dedicata , 24(3), 295-310. https://doi.org/10.1007/BF00181602
Dress, A., and Huson, D. (1987). On tilings of the plane. Geometriae Dedicata 24, 295-310.
Dress, A., & Huson, D., 1987. On tilings of the plane. Geometriae Dedicata , 24(3), p 295-310.
A. Dress and D. Huson, “On tilings of the plane”, Geometriae Dedicata , vol. 24, 1987, pp. 295-310.
Dress, A., Huson, D.: On tilings of the plane. Geometriae Dedicata . 24, 295-310 (1987).
Dress, Andreas, and Huson, Daniel. “On tilings of the plane”. Geometriae Dedicata 24.3 (1987): 295-310.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar